A note on light induced mappings

Lončar, Ivan (2009) A note on light induced mappings. Albanian J. Math., 3 (2). pp. 75-79.

[img]
Preview
Text
066.pdf

Download (155kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 20:28
Last Modified: 06 Dec 2017 20:28
URI: http://kerkoje.com/id/eprint/193

Actions (login required)

View Item View Item